Close
(0) items
You have no items in your shopping cart.
All Categories
    Filters
    Preferences
    Search
    Manufacturer: Benadryl

    Benadryl Ultratabs Antihistamine Allergy Medicine Tablets 100 ct

    $23.99
    $25.99
    Active ingredient (in each tablet): Diphenhydramine HCl 25 mg (antihistamine) Inactive ingredients: Carnauba wax, croscarmellose sodium, D&C red no. 27 aluminum lake, dibasic calcium phosphate, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, titanium dioxide
    SKU: 87-8UDE-O97B
    GTIN: 300450170149
    Ship to
    *
    *
    Shipping Method
    Name
    Estimated Delivery
    Price
    No shipping options
    Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets offer effective allergy relief from hay fever, upper respiratory allergy and common cold symptoms in a small tablet size. Each antihistamine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever and upper respiratory allergies like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.
    • Benadryl Ultratabs Allergy Relief Tablets each with 25 mg of the antihistamine diphenhydramine HCl
    • Provides temporary allergy symptom relief for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes
    • Provides relief of cold symptoms like sneezing & runny nose for more than just allergy relief
    • Allergy medicine suitable to treat adults and children ages 6 and up for multi-symptom allergy relief
    • Active ingredient, diphenhydramine HCl, provides effective relief for allergy symptoms and cold symptoms
    • Offers hay fever, upper respiratory allergy & cold symptom relief with the help of an antihistamine
    • Convenient, small antihistamine tablets offer powerful relief to put your allergies to rest
    • For relief of indoor & outdoor allergies, take 1-2 tablets every 4-6 hours or as directed by a doctor

    Special Features

    Other Information: Each Tablet Contains: calcium 20 mg. Store between 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if the carton is opened or carton tape and foil inner seal imprinted with safety seal is broken or missing. Misc: Diphenhydramine HCl 25 mg. Antihistamine. Ultratab (small tablet size). Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Effective allergy relief when you need it! Visit www.benadryl.com. Active ingredient made in Japan.
    Benadryl Allergy Ultratabs Antihistamine Allergy Relief Tablets offer effective allergy relief from hay fever, upper respiratory allergy and common cold symptoms in a small tablet size. Each antihistamine tablet contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms due to hay fever and upper respiratory allergies like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl Ultratabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom indoor and outdoor allergy relief.
    • Benadryl Ultratabs Allergy Relief Tablets each with 25 mg of the antihistamine diphenhydramine HCl
    • Provides temporary allergy symptom relief for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes
    • Provides relief of cold symptoms like sneezing & runny nose for more than just allergy relief
    • Allergy medicine suitable to treat adults and children ages 6 and up for multi-symptom allergy relief
    • Active ingredient, diphenhydramine HCl, provides effective relief for allergy symptoms and cold symptoms
    • Offers hay fever, upper respiratory allergy & cold symptom relief with the help of an antihistamine
    • Convenient, small antihistamine tablets offer powerful relief to put your allergies to rest
    • For relief of indoor & outdoor allergies, take 1-2 tablets every 4-6 hours or as directed by a doctor

    Special Features

    Other Information: Each Tablet Contains: calcium 20 mg. Store between 68-77 degrees F (20-25 degrees C). Avoid high humidity. Protect from light. Do not use if the carton is opened or carton tape and foil inner seal imprinted with safety seal is broken or missing. Misc: Diphenhydramine HCl 25 mg. Antihistamine. Ultratab (small tablet size). Sneezing. Itchy, watery eyes. Runny nose. Itchy throat. Effective allergy relief when you need it! Visit www.benadryl.com. Active ingredient made in Japan.

    You will be able to take part in our Referral's program!Earn points for each your friend's purchase!

    You will be able to take part in our Review rewards program!Earn points for each your review!